Translator Disclaimer
December 1936 Functions arising from differential equations and serving to generalize a theorem of Landau and Carathéodory
John W. Cell
Duke Math. J. 2(4): 638-649 (December 1936). DOI: 10.1215/S0012-7094-36-00254-5
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.2 • No. 4 • December 1936
Back to Top